# SDR HEEA075580

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- Aircraft time: 9,710 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: X21282
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUELCH WILL NOT RESET AFTER RECEPTION OR TEST. SENT TO HONEYWELL, KANSAS FOR WARRANTY REPAIR.
